Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 897087, 14 pages
http://dx.doi.org/10.1155/2009/897087
Research Article

Bounds for Certain Nonlinear Dynamic Inequalities on Time Scales

1Department of Mathematics, Binzhou University, Shandong 256603, China
2Department of Applied Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 29 July 2009; Accepted 19 November 2009

Academic Editor: Guang Zhang

Copyright © 2009 Wei Nian Li and Maoan Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Nian Li and Maoan Han, “Bounds for Certain Nonlinear Dynamic Inequalities on Time Scales,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 897087, 14 pages, 2009. https://doi.org/10.1155/2009/897087.